MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Model Number 02.12.T3I4R
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 17 april 2020: lot 1907951: (b)(4) items manufactured and released on 17-dec-2019.Expiration date: 2024-12-02.No anomalies found related to the problem.To date, 7 items of the same lot have been already sold without any other similar reported event.Clinical evaluation 1.5 months after primary cemented tka a fracture occurs on the medial tibial epiphysis.Causes of fracture are unknown: the position of the implant and the cuts appear correct on the plain xray supplied, but of course this could not be a very accurate evaluation.No mention in the report of traumatic events.However, we see no hint that this adverse event may be due to a malfunction of the devices.
 
Event or Problem Description
Revision surgery planned after 2 months from the primary surgery due to tibial subsidence after a tibial head fracture (the cause of the fracture is unknown).The surgeon revised the insert and tibial tray.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10028338
Report Number3005180920-2020-00269
Device Sequence Number777054
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/02/2024
Device Model Number02.12.T3I4R
Device Catalogue Number02.12.T3I4R
Device Lot Number1907951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2020
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight85